Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 31, Number 3

Definably amenable NIP groups
Artem Chernikov and Pierre Simon.
J. Amer. Math. Soc. 31 (2018), 609-641
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 3787403
Simple groups of Morley rank $3$ are algebraic
Olivier Frécon.
J. Amer. Math. Soc. 31 (2018), 643-659
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 3787404
A proof of the shuffle conjecture
Erik Carlsson and Anton Mellit.
J. Amer. Math. Soc. 31 (2018), 661-697
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 3787405
The coarse geometry of Tsirelson’s space and applications
F. Baudier, G. Lancien and Th. Schlumprecht.
J. Amer. Math. Soc. 31 (2018), 699-717
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 3787406
Chtoucas pour les groupes réductifs et paramétrisation de Langlands globale
Vincent Lafforgue.
J. Amer. Math. Soc. 31 (2018), 719-891
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 3787407